Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 22, No. 1, pp. 87-99 (2006)

Poisson Approximation for Sums of Dependent Bernoulli Random Variables

Kanint Teerapabolarn and Kritsana Neammanee

Burapha University, Thailand

Abstract: In this paper, we use the Stein-Chen method to determine a non-uniform bound for approximating the distribution of sums of dependent Bernoulli random variables by Poisson distribution. We give two formulas of non-uniform bounds and their applications.

Keywords: Non-uniform bound, Poisson distribution, sums of dependent Bernoulli random variables, Stein–Chen method.

Classification (MSC2000): 60F05; 60G05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition